Topology of quantizable dynamical systems and the algebra of observables
Annales de l'I.H.P. Physique théorique, Tome 16 (1972) no. 3, pp. 203-217
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1972__16_3_203_0,
author = {Hurt, Norman E.},
title = {Topology of quantizable dynamical systems and the algebra of observables},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {203--217},
year = {1972},
publisher = {Gauthier-Villars},
volume = {16},
number = {3},
mrnumber = {303019},
zbl = {0239.58012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1972__16_3_203_0/}
}
TY - JOUR AU - Hurt, Norman E. TI - Topology of quantizable dynamical systems and the algebra of observables JO - Annales de l'I.H.P. Physique théorique PY - 1972 SP - 203 EP - 217 VL - 16 IS - 3 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1972__16_3_203_0/ LA - en ID - AIHPA_1972__16_3_203_0 ER -
Hurt, Norman E. Topology of quantizable dynamical systems and the algebra of observables. Annales de l'I.H.P. Physique théorique, Tome 16 (1972) no. 3, pp. 203-217. http://geodesic.mathdoc.fr/item/AIHPA_1972__16_3_203_0/
